# SDR UIEA2025082501136

- Difficulty date: August 25, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 101,546 hours, 17,006 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - SKIN, LH AFT LWR FUSELAGE SKIN STA 1732, S42L( 1) REPAIR THE DAMAGE IAW SRM 53-00-01-2R-1 REV 104 & W/S 50620. 2) CONDITION CHK NORMAL AND JOB COMPLETED )
